# SDR UIEA2021042100955

- Difficulty date: April 21, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,831 hours, 19,943 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286T1156002
- Condition: Damaged
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW EICAS, QRH PROCEDURE COMPLETED.  TRANSFERRED TO MDDR 145674 IAW MEL 30-41-01-02.   PAGE 1237900: REPLACED R2 HEAT WIRE HARNESS IAW EDM 30-41-11 AND SWPM 20-60-06, OPS NORMAL REF AMM 30-41-00.
